MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, a layer of silicone fragment of the autocap rx locking device broke off and fell into the scope.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, a layer of silicone fragment of the autocap rx locking device broke off and fell into the scope.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information was received on december 15, 2025: it was reported that the anatomy location of the procedure is bile duct.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem).Block h6: imdrf device code a0413 captures the reportable event of material separation.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem).Block h6: imdrf device code a0413 captures the reportable event of material separation.Block h11: one autocap device was received for analysis.Visual inspection observed no damages to the housing or the insert.Discoloration was observed on the sponge indicating it was used.The autocap was attached and detached from a scope port.No problems were identified.The device did not detach without pinching and pulling the top part of the house.The biopsy cap was disassembled.It was noted that only six bristle disks were found.Indicating one was detached.Detached bristle disc was returned with the complaint device in a separate bag.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of material separation was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The reported complaint was confirmed.During product analysis, the bristle disks are located inside the biopsy cap and are stacked in place between the foam insert and the shutter helix and serve the purpose of guiding accessories all the way through to the bottom plug of the biopsy cap.It is likely that during the procedure interactions with the scope and potential accessories getting caught on the bristle disc led to one of the stacked bristle disks escaping the shutter helix and bottom plug.Therefore, based on all gathered information, the probable cause of the reported event was determined to be cause traced to component failure, which indicates an expected or random component failure without any design or manufacturing problem.
 
Event or Problem Description

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23803075
Report Number3005099803-2025-06711
Device Sequence Number7622247
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public(01)08714729994695(17)280424(10)21114609
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue Number4510
Device Lot Number0021114609
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/15/2025
04/30/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/09/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown